# SDR ASOA200701505

- Difficulty date: October 15, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 14,795 hours, 11,906 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP CRACKED AT I/B SIDE OF RBL 36.0.     REMOVED BOLTS FROM RUDDER CONTROL CABLE FAIRLEAD AT FS 484 RBL 36.0. 14212. DUPLICATED I/B CLIP AT FS 484 RBL 36.0 FROM .050" 7075 T-6 IAW CRJ 200 SRM 53-41-43 AND CRJ 200 SRM 51-24-16. 13362. OK TO ALODINE AND PRIME. ALODINED PRIMED AND TOPCOATED IAW CRJ 200 SRM 51-25-00. 13362. OK TO INSTALL. INSTALLED SERVICEABLE CLIP TO IB SIDE OF RBL 36.0 AT FS 484 IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. REQUIRES BOLTS REINSTALLED TO RUDDER CONTROL CABLE FAIRLEADS. REINSTALLED BOLTS ON RUDDER CABLE FAIRLEADS IAW CRJ SRM 51-41-02.
